MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281412
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 04/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: other code and h6: code b20 - the device remains implanted.H6: b14 - a review of the manufacturing records indicated the lot met pre-release specifications.Per gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On december 22, 2015, it was reported that a patient presented with an abdominal aortic aneurysm (measured 58 mm) was treated with a gore® excluder® aaa endoprosthesis.On (b)(6), 2020, the patient's aneurysm grew to 81 mm due to a type ii endoleak.On (b)(6) 2020, onyx® embolization was performed.The diameter of the aneurysm was still increasing during the follow-up performed on (b)(6), 2021 (measured 94 mm), and (b)(6), 2022 (measured 100 mm).On (b)(6), 2023 the patient's aneurysm was measured 103 mm due to the type ii endoleak and was treated again with embolization with coils.
 
Additional Manufacturer Narrative
The device remains implanted in the patient.Therefore, a device evaluation could not be performed.Based on the incident description and the subsequent investigation, no further information was provided to gore, we are unable to determine the cause of this incident and assign a root cause.H6: replaced code a0101 with a24, replaced code g04122 with g07001.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18570940
Report Number3007284313-2024-03017
Device Sequence Number8247450
Product Code MIH
UDI-Device Identifier00733132622528
UDI-Public00733132622528
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2018
Device Catalogue NumberRLT281412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2024
Supplement Date Received by Manufacturer02/21/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexMale
Patient Weight96 KG